Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 90, NWS Las Vegas, NV

August 6, 2015Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 6, 2015, 11:31 PM MST for Mohave County, Arizona; San Bernardino County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2015, 11:31 PM MST (06:31 UTC)
Expired
Aug 7, 2015, 2:30 AM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 143 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 12:00 AM MSTFLASH FLOOD1 Nne Lake Havasu City, AZTRAINED SPOTTER REPORTS SMALL ROCKS ACROSS THE INTERSECTION OF KIOWA SOUTH AND PALO VERDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 6.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
3935 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WGUS55 KVEF 070631
FFWVEF
AZC015-CAC071-070930-
/O.NEW.KVEF.FF.W.0090.150807T0631Z-150807T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1131 PM PDT THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWESTERN ARIZONA...
  EASTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 230 AM PDT/230 AM MST/
    
* AT 1130 PM PDT /1130 PM MST/...DOPPLER RADAR INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN OVER LAKE HAVASU CITY. THE STORM 
  IS MOVING NORTHEAST AT 15 MPH. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAKE HAVASU CITY AND DESERT HILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3459 11424 3445 11417 3442 11435 3456 11438

$$

MORGAN
3 follow-up statements
906 
WGUS75 KVEF 070729
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1229 AM PDT FRI AUG 7 2015

AZC015-CAC071-070930-
/O.CON.KVEF.FF.W.0090.000000T0000Z-150807T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
1229 AM PDT FRI AUG 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM PDT/230 AM
MST/ FOR SOUTHWESTERN MOHAVE AND EASTERN SAN BERNARDINO COUNTIES...

AT 1228 AM PDT /1228 AM MST/...DOPPLER RADAR INDICATED THUNDERSTORMS 
WERE BEGINNING TO MOVE OUT OF THE LAKE HAVASU CITY AREA. THREE 
STORMS HAD MOVED OVER THE CITY SINCE 1130 PM MST...PRODUCING HEAVY 
RAIN WHICH IS LIKELY STILL FLOWING TOWARD THE RIVER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAKE HAVASU CITY AND DESERT HILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3459 11424 3445 11417 3442 11435 3456 11438

$$

MORGAN
342 
WGUS75 KVEF 070825
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
125 AM PDT FRI AUG 7 2015

AZC015-CAC071-070930-
/O.CON.KVEF.FF.W.0090.000000T0000Z-150807T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
125 AM PDT FRI AUG 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM PDT/230 AM
MST/ FOR SOUTHWESTERN MOHAVE AND EASTERN SAN BERNARDINO COUNTIES...

AT 123 AM PDT /123 AM MST/...DOPPLER RADAR INDICATED ONE LAST 
THUNDERSTORM MOVING THROUGH LAKE HAVASU CITY. UNLESS MORE STORMS 
DEVELOP...RUNOFF FROM THIS STORM WILL BE COMPLETE BY 230 AM MST.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAKE HAVASU CITY AND DESERT HILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3459 11424 3445 11417 3442 11435 3456 11438

$$

MORGAN
827 
WGUS75 KVEF 070858
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
158 AM PDT FRI AUG 7 2015

AZC015-CAC071-070907-
/O.CAN.KVEF.FF.W.0090.000000T0000Z-150807T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
158 AM PDT FRI AUG 7 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MOHAVE AND EASTERN SAN
BERNARDINO COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED IN THE LAKE HAVASU CITY AREA...SO THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3459 11424 3445 11417 3442 11435 3456 11438

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 10:55 PM MST, 36 minutes earlier.

Area forecast discussion, Aug 6, 10:55 PM MST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1055 PM PDT THU AUG 6 2015

.SYNOPSIS...MONSOON MOISTURE CREEPING INTO THE AREA WILL BRING
INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY.
THUNDERSTORM ACTIVITY WILL DECREASE RAPIDLY FROM WEST TO EAST FRIDAY
AS DRIER AIR PUSHES INTO THE REGION FOR THE WEEKEND. ANOTHER ROUND
OF MOISTURE MAY BE ON TAP FOR THE MIDDLE OF NEXT WEEK.
&&

.UPDATE...QUICK UPDATE TO EXPAND POPS SOUTH TO THE SOUTHERN SAN
BERNARDINO COUNTY BORDER WHERE CONVECTION WAS STILL ONGOING AS OF
06Z. NO OTHER CHANGES AT THIS TIME.
&&

.AVIATION...FOR MCCARRAN...OUTFLOW BOUNDARIES HAVE BEEN THE DRIVING
FACTOR FOR CONDITIONS AT MCCARRAN THIS EVENING. THIS IS EXPECTED TO
CONTINUE TO BE THE CASE THROUGH THE OVERNIGHT HOURS. AS OF THIS
WRITING...GUSTY EAST WINDS WERE MOVING INTO THE VALLEY WITH GUSTS 20-
25 KTS EXPECTED. SHOWERS CONTINUE TO DRIFT ACROSS THE REGION AND
MORE VIGOROUS THUNDERSTORMS ARE POSSIBLE DURING THE MORNING HOURS.
AT THIS TIME IT APPEARS THAT THE BEST WINDOW FOR TS WILL BE BETWEEN
11-16Z. CIGS AROUND 8K FEET...GUSTY WINDS...HEAVY RAIN WITH LOWERED
VISIBILITY...STRONG TURBULENCE AND HAIL WILL ALL BE POSSIBLE WITH
STORMS DURING THE MORNING. BY 18Z CONDITIONS SHOULD DRY OUT AND
WINDS WILL BECOME SOUTHWESTERLY AND GUSTY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN
POSSIBLE MAINLY EAST OF A KTPH-KNXP LINE OVERNIGHT AND INTO FRIDAY
MORNING. THIS LINE WILL THEN PUSH EAST THROUGH THE DAY. CIGS AROUND
6-8K FEET...GUSTY WINDS...HEAVY RAIN WITH LOWERED VISIBILITY...
STRONG TURBULENCE AND HAIL WILL ALL BE POSSIBLE WITH STORMS DURING
THE MORNING. OUTSIDE OF THUNDERSTORM ACTIVITY EXPECT GUSTY SOUTHWEST
WINDS FRIDAY OF 15-20 KTS WITH GUSTS 25-30 KTS ACROSS MUCH OF THE
AREA.
&&

.PREV UPDATE...956 PM PDT THU AUG 6 2015...IT'S BEEN A RELATIVELY
ACTIVE EVENING ACROSS PARTS OF THE FORECAST AREA. MOST OF THE
IMPACTFUL ACTIVITY HAS BEEN NEAR THE COLORADO RIVER NEAR THE EAST
END OF LAKE MEAD AND THE WESTERN END OF THE GRAND CANYON WHERE ONE
GAUGE HAS REPORTED 3.62 INCHES OF RAIN THUS FAR.
ADDITIONALLY...SPORADIC AND SEEMINGLY RANDOM GUSTS IN EXCESS OF 58
MPH HAVE BEEN REPORTED WITH ACTIVITY. THIS CONVECTION IS ASSOCIATED
WITH A VORTICITY LOBE THAT WILL CONTINUE TO PUSH NORTHEAST INTO UTAH
OVERNIGHT AND THUS WILL BECOME LESS OF A CONCERN OVER THE NEXT FEW
HOURS.

INSTEAD...FOCUS NOW TURNS TO THE WEST WHERE UPPER LEVEL DYNAMICS
ASSOCIATED WITH AN INCOMING CLOSED LOW WILL HELP TO TRIGGER NEW
CONVECTION FROM NOW THROUGH FRIDAY EVENING. THIS AREA IS RELATIVELY
QUIET AT THE MOMENT AS THE FORCING IS ACTING ON MOISTURE STARVED
AIR. HOWEVER AS IT PUSHES EAST AND ENCOUNTERS THE MOISTURE BOUNDARY
DRAPED ACROSS CENTRAL SAN BERNARDINO...CLARK AND LINCOLN COUNTIES IT
SHOULD BECOME MORE ACTIVE. AN ISOLATED CLUSTER OF STORMS HAS
DEVELOPED OUT AHEAD OF THIS LINE IN RIVERSIDE COUNTY AND WAS MOVING
INTO SAN BERNARDINO COUNTY AS OF 940 PM. POPS HAVE BEEN ADJUSTED TO
BETTER REFLECT THIS THINKING THROUGH FRIDAY. FOR LAS VEGAS...IT
CURRENTLY APPEARS THAT BEST ODDS FOR SHOWER/THUNDERSTORM ACTIVITY
WILL BE BETWEEN ABOUT 4AM AND 9AM AND POPS WERE ADJUSTED UP TO
REFLECT THIS. THE HRRR HAS SHOWN THIS FOR SEVERAL RUNS NOW SO
CONFIDENCE IS INCREASING. SINCE STORM MOTION WILL BE QUITE RAPID (25-
30 MPH)...FLOODING CONCERNS LIE MAINLY WITH TRAINING STORMS...WHICH
IS POSSIBLE DOWNWIND (TO THE NORTHEAST) OF TERRAIN FEATURES. THE
LARGER CONCERN WILL CONTINUE TO BE WITH DAMAGING WIND GUSTS AND TO A
LESSER EXTENT...HAIL. THE RED FLAG WARNING FOR DRY LIGHTNING WAS
CANCELLED SINCE LIGHTNING ACTIVITY HAD ENDED IN THE DRIER AREAS.
WILL CONTINUE TO MONITOR TRENDS OVERNIGHT AND UPDATE AS NECESSARY.
&&

.PREV UPDATE...431 PM PDT THU AUG 6 2015...I DID A QUICK UPDATE TO
TWEAK POPS BASED ON RADAR TRENDS WHERE WE ARE SEEING SHOWERS AND
THUNDERSTORMS. DRY LOW-LEVELS ARE RESULTING IN SPRINKLES TO VERY
LIGHT RAIN TOTALS SO FAR BUT STORMS WITH SURPRISINGLY WEAK RETURNS
ON 0.5 DEGREE RADAR REFLECTIVITY FROM BOTH KEYX AND KESX. DCAPE
VALUES ARE SHOWING A TIGHT GRADIENT OVER WESTERN CLARK AND
WESTERN/CENTRAL SAN BERNARDINO COUNTIES SO THE NORTHWEST PART OF THE
AREA WILL SEE LITTLE THREAT FOR GUSTY WINDS. HOWEVER FROM A
MERCURY/DESERT ROCK TO AMBOY TO LAKE HAVASU LINE ON EAST, GUSTS OF
30-50 MPH OR GREATER ARE POSSIBLE. THUS THE AREA OF GUSTY WINDS WAS
INCREASED IN THE WORDED FORECAST AS A THUNDERSTORM HAZARD. STORMS
SHOULD STILL TRANSITION TO A WETTER TYPE TONIGHT AS LOWER LEVEL
MOISTURE INCREASES.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 205 PM PDT THU AUG 6 2015

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

CONVECTION THUS FAR THIS AFTERNOON HAS BEEN CONFINED TO MAINLY
WESTERN SAN BERNARDINO COUNTY WHERE SOME MID LEVEL INSTABILITY IS
FUELING FAST MOVING STORMS ALONG THE LEADING EDGE OF A STRONG UPPER
LEVEL JET. SUB-CLOUD LAYERS IN THIS AREA ARE QUITE DRY WITH SURFACE
DEWPOINTS MAINLY IN THE 30S...SO GUSTY DOWNBURST WINDS ARE A CONCERN
BUT STORMS WILL STRUGGLE TO PRODUCE ANY MEASURABLE RAINFALL. WHILE
THE STORMS HAVE STRUGGLED TO DEPOSIT RAINFALL....THEY HAVE BEEN VERY
EFFICIENT LIGHTNING PRODUCERS WITH OVER 250 CLOUD TO GROUND
LIGHTNING STRIKES SINCE THE NOON HOUR IN WESTERN SAN BERNARDINO
COUNTY. WITH THIS ACTIVITY MOVING NORTHWARD...A RED FLAG WARNING HAS
BEEN POSTED FOR DRY LIGHTNING FOR MUCH OF SAN BERNARDINO COUNTY AND
THE EASTERN HALF OF INYO COUNTY THROUGH LATE TONIGHT.

STILL EXPECTING ATTENTION TO SHIFT FURTHER EAST THIS AFTERNOON AS
MORE ROBUST CONVECTION DEVELOPS ACROSS THE LOWER COLORADO RIVER
VALLEY. CURRENT MESOANALYSIS SHOWS SURFACE BASED INSTABILITY
BUILDING ACROSS THIS AREA WITH CAPE VALUES EXCEEDING 1000 J/KG WITH
LIMITED CAPPING. SEVERAL CONSECUTIVE HRRR RUNS HAVE INSISTED ON
BREAKING THIS AREA OUT IN THE NEXT FEW HOURS.  THE POTENTIAL FOR
STRONG AND POTENTIALLY DAMAGING DOWNBURST WINDS IS QUITE HIGH ALONG
THE COLORADO RIVER ROUGHLY FROM BULLHEAD CITY SOUTHWARD TO LAKE
HAVASU...SO THIS AREA WILL BE WATCHED CLOSELY FOR THE POSSIBILITY OF
SEVERE STORMS.

TONIGHT...ACTIVITY ACROSS MOHAVE AND EASTERN SAN BERNARDINO COUNTIES
WILL DRIFT NORTHWARD INTO SOUTHERN NEVADA WHILE ADDITIONAL ACTIVITY
IS LIKELY TO BREAK OUT ACROSS OUR SOUTHERN GREAT BASIN ZONES.  WITH
INCREASING SOUTHWESTERLY SHEAR AS A PACIFIC TROUGH APPROACHES...A
FEW BANDS OF PERSISTENT CONVECTION MAY DEVELOP OVERNIGHT WHICH WILL
BE OUR PRIMARY CONCERN FOR ANY FLASH FLOODING. INDIVIDUAL STORM
MOTION WILL BE RATHER SWIFT...BUT TRAINING STORMS WILL POSE A FLOOD
RISK WITH THE HIGH PRECIPITABLE WATER IN PLACE...SO MAINTAINED THE
FLASH FLOOD WATCH TO ACCOUNT FOR THIS FOR MOHAVE AND LINCOLN
COUNTIES.  STRONG AND POTENTIALLY DAMAGING WINDS WILL REMAIN
POSSIBLE OVERNIGHT DUE TO STRENGTHENING DEEP LAYER WIND SHEAR AS
WELL AS THE POSSIBILITY OF HAIL WITH THE STRONGER STORMS.

FRIDAY...PACIFIC TROUGH WILL SWEEP EASTWARD ON FRIDAY DRAGGING THE
DEEPER MOISTURE AND INSTABILITY WITH IT. ANTICIPATE ONGOING
CONVECTION AND CLOUD COVER TO BE CONFINED MAINLY TO SOUTHERN NEVADA
AND NORTHWEST ARIZONA IN THE MORNING WHILE SHIFTING EASTWARD THROUGH
THE DAY. BY 5 PM...ANY REMAINING THUNDERSTORM ACTIVITY WILL BE
PRIMARILY CONFINED TO EASTERN MOHAVE COUNTY AND FAR EASTERN AND
NORTHERN LINCOLN COUNTIES. FLASH FLOODING WILL REMAIN A CONCERN WITH
TRAINING STORMS...BUT THE THREAT WILL BE TRANSLATING EASTWARD
THROUGH THE DAY. WITH STRONG SHEAR IN PLACE...SEVERE STORMS WILL BE
A POSSIBILITY AS WELL DEPENDING ON THE DEGREE OF CLOUD COVER AND HOW
MUCH IT INHIBITS DAYTIME HEATING. BY FRIDAY EVENING MOSTLY DRY AND
CLEAR CONDITIONS WILL OVERSPREAD THE ENTIRE REGION.

.LONG TERM...SATURDAY THROUGH THURSDAY.

A DRY SOUTHWEST FLOW WILL BE OVER THE ENTIRE FORECAST AREA SATURDAY
THROUGH MONDAY. HIGH PRESSURE OVER TEXAS WILL EXPAND WEST TOWARD NEW
MEXICO WHILE A TROUGH OF LOW PRESSURE STRETCHES GENERALLY NORTH-
SOUTH ALONG THE WEST COAST STARTING LATE MONDAY. THIS COMBINATION
WILL ALLOW SOUTHERLY FLOW TO DEVELOP WITH MOISTURE TRACKING
NORTHWARD MAINLY INTO MOHAVE COUNTY. WILL CONTINUE THE SHOWER AND
THUNDERSTORM CHANCES FOR THIS AREA TUESDAY. SOUTHERLY FLOW APPEARS
TO STICK AROUND THROUGH THURSDAY, WITH MOISTURE SLIGHTLY EDGING WEST
WEDNESDAY AND PERHAPS LINGERING INTO THURSDAY. THERE REMAINS
UNCERTAINTY IN JUST HOW MUCH MOISTURE WILL ARRIVE AND HOW FAR WEST
IT MAY TRACK.  OTHERWISE NEAR NORMAL TEMPS ARE EXPECTED THROUGHOUT
THE LONG-TERM PERIOD. BREEZY SOUTH TO SOUTHWEST WINDS WILL BE COMMON
EACH AFTERNOON AND EARLY EVENING.
&&

.FIRE WEATHER...AS DRIER AIR SWEEPS IN FROM THE SOUTHWEST THROUGH
FRIDAY...THIS WILL HELP TO END THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS FROM WEST TO EAST. HOWEVER...THIS WILL ALSO HELP TO
INCREASE WINDS FROM THE SOUTH TO SOUTHWEST. RELATIVE HUMIDITY VALUES
AT OR BELOW 15 PERCENT...WIND GUSTS OF 35 MPH OR GREATER AS WELL AS
FUELS BEING DRIED OUT ENOUGH LOOK TO BE MET IN NEVADA ZONE 462 AND
THE FIRE WEATHER WATCH WAS UPGRADED TO A RED FLAG WARNING HERE.
ELSEWHERE, ONLY ONE OR TWO OF THESE CRITERIA LOOK TO BE MET SO NO
HEADLINES WERE ISSUED.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

UPDATE/AVIATION/FIRE WEATHER...WOLCOTT
PREV UPDATE...STACHELSKI
SHORT TERM...OUTLER
LONG TERM...PADDOCK

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Aug 6, 6:29 PM MST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
629 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     2 SW BOULDER CITY       35.95N 114.86W
08/06/2015  M57 MPH          CLARK              NV   AWOS

            AWOS STATION BOULDER CITY AIRPORT /BVU/

&&

CFS
Local storm report, Aug 6, 6:37 PM MST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
637 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     2 SW BOULDER CITY       35.95N 114.86W
08/06/2015  M58 MPH          CLARK              NV   AWOS

            AWOS STATION BOULDER CITY AIRPORT /BVU/

&&

CFS
Local storm report, Aug 6, 7:59 PM MST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
759 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     24 SSE LITTLEFIELD      36.58N 113.73W
08/06/2015  M67 MPH          MOHAVE             AZ   MESONET

            MESONET STATION MESQUITE 23 ESE /QTWA3/

&&

CFS
Local storm report, Aug 6, 8:03 PM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
803 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HEAVY RAIN       10 ESE MEADVIEW         35.94N 113.90W
08/06/2015  M2.64 INCH       MOHAVE             AZ   PUBLIC

            MESONET GAUGE MEASURED 2.64 INCHES OF RAIN
            IN TWO HOURS

&&

CFS
Local storm report, Aug 6, 9:11 PM MST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
911 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            3 SSE TOPOCK            34.73N 114.48W
08/06/2015                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY SHERIFFS OFFICE REPORTS ROUTE
            66 CLOSED AT THE SACRAMENTO WASH DUE TO
            FLOODING. TIME ESTIMATED.

0836 PM     TSTM WND GST     20 E ELGIN              37.39N 114.18W
08/06/2015  M63 MPH          LINCOLN            NV   MESONET

            STATION AV049 REPORTED A GUST TO 63 MPH AT
            836PM.

&&

NWS LAS VEGAS NV
IRIS SYSTEM

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:00 PM MSTFlash Flood WarningVEFMohave5 hr
Aug 6, 7:38 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 7, 12:27 AM MSTFlash Flood WarningVEFMohave3 hr
Aug 7, 12:48 AM MSTFlash Flood WarningVEFMohave117 min
Aug 7, 2:31 AM MSTAreal Flood AdvisoryVEFMohave3 hr
Aug 7, 7:23 AM MSTFlash Flood WarningVEFMohave3 hr
Aug 7, 7:30 AM MSTSevere Thunderstorm WarningVEFMohave30 min
Aug 7, 7:55 AM MSTSevere Thunderstorm WarningVEFMohave35 min
Aug 7, 12:30 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 7, 1:34 PM MSTSevere Thunderstorm WarningVEFMohave26 min
Aug 7, 1:59 PM MSTSevere Thunderstorm WarningVEFMohave31 min
Aug 7, 2:47 PM MSTSevere Thunderstorm WarningVEFMohave28 min
Aug 7, 3:30 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 6, 5:19 PM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 6, 9:37 PM MSTSevere Thunderstorm WarningVEFSan Bernardino53 min
Aug 6, 9:41 PM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 7, 12:59 AM MSTFlash Flood WarningVEFSan Bernardino91 min

Nearby

Flash Flood Warnings in Arizona, 2015Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.